Can Botox for migraines cause eye twitching and mild pain?

I had botox for my migraines about a month ago. This is my 6th time having the injections, it usually goes without any problems. However for the past few days the outside bottom of my left eye feels like it is twitching. When I blink it feels like the muscle is stuck and it almost has to twitch to open. It also feels like the muscle twitch/sticking travels to my nose. It is almost painful at this point when I blink. Could this be related to the Botox? I can't think of anything else it may be

Doctor Answers (1)

Can Botox for migraines cause eye twitching and mild pain?

+1
Twitching is not caused by Botox in my experience.  Botox helps relax muscles and was first introduced to the market to treat uncontrolled eyelid twitching.  I would see your surgeon if the symtpoms do not go away.  


Phoenix Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.